# SDR SWAA2021091510074

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5245 · Air Conditioning Doors
- Part: Plate
- Condition: Missing
- Location: Door Striker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY DOOR 192CR OUTBOARD STRIKE PLATE FOR PNEUMATIC ACCESS DOOR IS MISSING / REMOVED & REPLACED R/H A/C BAY DOOR 192CR O/B STRIKE PLATE IAW B 737-800 SRM 51-40-02-0G-0 A TAG # A64965
